# SDR DL76L060472

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 42,119 hours, 6,406 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Pilot Error
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO MESSAGE APPEARED AFTER ENGINE START - RTB.  L RUDDER RATIO MODULE FOUND IN TEST MODE.  CLEARED FAULT BALLS RAN RUDDER FULL DEFLECTION.  ALL CHECKS GOOD.
